Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Extreme Pain And Burning Sensation In The Legs Of A Diabetic Patient?

I am a type 2 diabetic and suffering from extreme leg pain (above the knee). Feeling a burning sensation along with numbness & pins & needles. Sounds crazy but sometimes I can barely walk. I see my Dr. in Dec. for check up. Any recommendations regarding meds?
Mon, 3 Jun 2019
Report Abuse
Sexologist 's  Response
Hi,

Burning sensation in limbs of diabetic patients is called diabetic neuropathy. Using drugs like pregabalin, tramadol will be helpful. Local application of lignocaine and pregabalin will also be helpful.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. S.R.Raveendran, Sexologist
I find this answer helpful
Endocrinologist Dr. Mirjeta Guni's  Response
Hello,

The symptoms you described need to exclude severe diagnosis such as thrombosis of the leg, you need to see a physician as soon as possible.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Mirjeta Guni, Endocrinologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Loading Online Doctors....
What Causes Extreme Pain And Burning Sensation In The Legs Of A Diabetic Patient?

Hi, Burning sensation in limbs of diabetic patients is called diabetic neuropathy. Using drugs like pregabalin, tramadol will be helpful. Local application of lignocaine and pregabalin will also be helpful. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. S.R.Raveendran, Sexologist